Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 5:35 PM CDT for Caldwell County, Carroll County, Ray County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 5:35 PM CDT (22:35 UTC)
- Expired
- May 26, 2016, 6:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Carroll County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 81 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
661
WUUS53 KEAX 262235
SVREAX
MOC025-033-177-262300-
/O.NEW.KEAX.SV.W.0116.160526T2235Z-160526T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
COWGILL...OR 13 MILES NORTH OF RICHMOND...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...HENRIETTA...COWGILL...RAYVILLE...STET AND KNOXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MISSOURI.
LAT...LON 3949 9359 3923 9393 3941 9417 3956 9401
3963 9392
TIME...MOT...LOC 2235Z 212DEG 28KT 3946 9388
HAIL...1.00IN
WIND...60MPH
$$
MURRAY1 follow-up statement
339
WWUS53 KEAX 262254
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT THU MAY 26 2016
MOC025-033-177-262304-
/O.EXP.KEAX.SV.W.0116.000000T0000Z-160526T2300Z/
CARROLL MO-RAY MO-CALDWELL MO-
554 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CARROLL...
NORTHERN RAY AND SOUTHEASTERN CALDWELL COUNTIES WILL EXPIRE AT 600 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MISSOURI.
LAT...LON 3949 9359 3923 9393 3941 9417 3956 9401
3963 9392
TIME...MOT...LOC 2252Z 212DEG 28KT 3946 9388
$$
MURRAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:27 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 26, 3:27 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
327 PM CDT THU MAY 26 2016
.Discussion...
Issued at 327 PM CDT THU MAY 26 2016
Short Term (Today through Saturday night):
Severe weather will be likely this evening into tonight with all
modes of severe weather possible. Storms that have fired this morning
in a uncapped environment of strong instability between 2000-4000
J/Kg of MUCAPE have continued to fire along subsequent outflow
boundaries and consequently severe storms have persist into the
afternoon. 0-1km shear has been weak however, 0-6km remains strong
between 40-50kts. This strong 0-6km shear is expected to continue
into this evening/tonight as is the aforementioned strong
instability. A warm front analyzed extending from a surface low out
across swrn Kansas extends to near the KS/NE border and into the KC
Metro. This is allowing winds to be backed at the surface and despite
weak low- level shear may still be sufficient to allow tornadoes to
develop. As the event unfolds, supercellular storms from this
afternoon are expected to congeal into a linear mode with winds being
the main threat however with surface winds remaining backed,
tornadoes along the line may still be possible. Also, of concern is
the potential for flash flooding as PWAT values of of 1.75"-2.25"
exist across eastern Kansas and western Missouri. Models hint that
storms may become anchored on the surface warming front with training
of storms possible. Couple the high PWATs, with previous rainfall
over the past few days and the potential for training...flash
flooding is a threat. Consequently a flash flood watch has been
issued through 18Z tomorrow. Storms are expected to weaken after
midnight be still persist into tomorrow morning. Storms and cloud
cover that persist into the morning hours tomorrow should help to
limit instability tomorrow. Although scattered thunderstorms are
possible throughout the day tomorrow stronger storm are not likely
until later in the evening. This will occur as the upper level trough
moves into western Plains and fires storms along a cold front/dryline
across western Kansas. These storms will progress eastward and move
into the western CWA in a weakened form tomorrow night. On Saturday,
the upper level trough moves into the eastern Plains and weakens but
forces a cold front through the CWA. A few storms could be strong if
conditions could destabilize in the afternoon/evening otherwise
storms will remain sub-severe.
Extended Term: (Sunday through Thursday):
Sunday the upper level trough will swing through the Midwest
however, the cold front will have pushes east of the area and most
of the day should remain dry. However, dry conditions will be short-
lived. As we get into Sunday, the synoptic set-up become very
similar to the one we experienced early this week with a upper
trough over the southwestern CONUS and the local area under
southwesterly flow aloft. A shortwave is expected to eject out from
the southwestern trough and move into the region late Sunday/Sunday
night sparking another round of convection. Conditions will remain
unsettled as we move into next week as several shortwaves eject out
from the slow moving southwestern trough, continuing thunderstorm
chances.
&&
.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1239 PM CDT THU MAY 26 2016
Thunderstorms will affect the terminals thru most of the first 12
hours of the TAF pd. There may be a brief window btn 18Z-20Z where
storms will shift north and east of the TAF site however expect
storms to build back into the terminals around 20Z with a window of
strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible
reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts.
Thunderstorms may linger into the overnight before pushing east of
the terminals durg the morning hours. However...models are consistentwith
Low MVFR/IFR cigs building into the terminals tomorrow morning.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Friday afternoon for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Friday afternoon for MOZ001>004-
011>013-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...73
Aviation...73Hazardous weather outlook, May 26, 1:44 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 144 PM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 144 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME INCREASINGLY CONCERNING AS THE NIGHT CONTINUES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 5:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL ORRICK 39.21N 94.13W
05/26/2016 E1.75 INCH RAY MO BROADCAST MEDIA
LOTS OF HAIL INCLUDING GOLFBALL SIZE REPORTED VIA
BROADCAST MEDIA ON HWY 210
&&
LGLocal storm report, May 26, 5:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 WNW ELWOOD 39.77N 94.91W
05/26/2016 M59 MPH BUCHANAN MO ASOS
51 KNOT GUST RECORDED AT STJ ASOS
&&
LGLocal storm report, May 26, 5:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL INDEPENDENCE 39.09N 94.42W
05/26/2016 E1.00 INCH JACKSON MO PUBLIC
ONE INCH HAIL REPORTED NEAR HWY 291 AND 24 VIA FACEBOOK
&&
LGLocal storm report, May 26, 5:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 10 SE WARRENSBURG 38.66N 93.60W
05/26/2016 JOHNSON MO OTHER FEDERAL
TORNADO ON GROUND REPORTED BY USAF OBSERVER.
&&
BRONISLocal storm report, May 26, 5:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FLASH FLOOD LANSING 39.25N 94.90W
05/26/2016 LEAVENWORTH KS EMERGENCY MNGR
ROAD CLOSURE K-5 IN LANSING JUST EAST OF CORRECTIONAL
FACILITY.
&&
BRONISLocal storm report, May 26, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 10 S WARRENSBURG 38.62N 93.74W
05/26/2016 M2.50 INCH JOHNSON MO OTHER FEDERAL
USAF OBSERVER REPORTED TENNIS BALL SIZE HAIL.
&&
BRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Holt, Nodaway | 48 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Clay | 46 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 45 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 38 min |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 48 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Holt | 49 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 27 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 49 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more | 38 hr |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 26, 3:25 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Platte | 28 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette | 26 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 45 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| May 26, 4:02 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 43 min |
| May 26, 4:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 41 min |
| May 26, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 41 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 48 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| May 26, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 31 min |
| May 26, 4:45 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 26, 4:47 PM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson | 6 hr |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 34 min |
| May 26, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Caldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 23 min |
| May 26, 5:14 PM CDT | River Flood Warning | EAX | Clay, Platte | 40 hr |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 30 min |
| May 26, 5:18 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis, Saline | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.